# SDR DXTA2009061503687

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 9,075 hours, 5,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SWEET SMOKE ODOR IN COCKPIT IN CRUISE AT FL430. NO VISIBLE SMOKE. NO PAX SMOKING. EMERGENCY DESCENT TO LANDING PERFORMED. PAX DIDN'T DETECT ANYTHING.  FOUND COCKPIT PAC TO HAVE NO COOLING OUTPUT. VISUALLY INSPECTED INLET IMPELLER, VERIFIED NO ROTATION WITH PAC SELECTED ON; ROTATING UNIT SEIZED. GENERATED MEL NUMBER 21-1, CATEGORY C, DUE BY 06/24/09.
